# SDR ASAA2024081253101

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31103147A340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LOWER LAP SEAM STGR 23L BETWEEN STA 907-927 HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" MINOR REPAIR TO LH LOWER FUSELAGE LAP SEAM SKIN PANELS 147A3110-3 AND 147A3400-4 AT STA 897-947 STGR 23L IAW EA 800-53EA-27422 REV 00.
